Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (944 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1999-06-30
Oblique Derivative Problems for Elliptic Systems of Second Order Equations in Infinite DomainsHeinrich Begehr and Guochun Wen (1) Freie Universität Berlin, Germany
(2) Peking University, Beijing, China
There are many problems in mechanics and physics, the mathematical models of which are some boundary value problems for nonlinear elliptic systems of first and second order equations in multiply connected domains including infinity. In this paper, we discuss oblique derivative problems for systems of second order equations.
Keywords: Complex partial differential equations, oblique derivative problems
Begehr Heinrich, Wen Guochun: Oblique Derivative Problems for Elliptic Systems of Second Order Equations in Infinite Domains. Z. Anal. Anwend. 18 (1999), 193-204. doi: 10.4171/ZAA/877